# SDR DALA1102003127

- Difficulty date: January 7, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 27,325 hours, 13,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE INTERNAL LOADS INDICATION FOLLOWING AN EMERGENCY TEST OF DOOR 2L.  REPLACED 2L BATTERY OF THE EMERGENCY POWER SUPPLY UNIT AND FUNCTIONAL CHECK WAS NORMAL.  ACFT RETURNED TO SERVICE.
